# SDR SWIA201232073

- Difficulty date: October 28, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 22,525 hours, 18,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Stuck
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WAS RAISING BY ITSELF AND WAS DIFFICULT TO OPEN.  (FLT 6231)  MCD ASSIST MOTOR SWITCH STUCK IN THE "CLOSE" POSITION.  FREED SWITCH AND CLEARED DEBRIS FROM SWITCH.
